# SDR DL733040604

- Difficulty date: June 26, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 53,178 hours, 36,055 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SMELLS BURNING ODOR IN AFT GALLEY.  INSPECTED AFT GALLEY EQUIPMENT FOR DEFECTS, NONE NOTED.  NO SMELL PRESENT.  APPLIANCES AND LIGHTS ALL CHECK NORMAL.  OK FOR SERVICE.
